# SDR AU970781

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Block
- Part number: 512122
- Condition: Corroded
- Location: Wing Attach
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE REAR SPAR WING ATTACHMENT BLOCK CRACKED AND CORRODED BETWEEN BLOCKS AND INNER SURFACE OF SPAR
